Расслоение k -параметрических семейств ( k - 1 ) -мерных плоскостей

Р.М. Гейдельман

Matematiceskij sbornik (1954)

  • Volume: 76, Issue: 3, page 499-524
  • ISSN: 0368-8666

How to cite

top

Гейдельман, Р.М.. "Расслоение $k$-параметрических семейств $(k-1)$-мерных плоскостей." Matematiceskij sbornik 76.3 (1954): 499-524. <http://eudml.org/doc/65778>.

@article{Гейдельман1954,
author = {Гейдельман, Р.М.},
journal = {Matematiceskij sbornik},
keywords = {Differential geometry of special Lie groups},
language = {rus},
number = {3},
pages = {499-524},
publisher = {Tipogr. Lissnera i Sobko},
title = {Расслоение $k$-параметрических семейств $(k-1)$-мерных плоскостей},
url = {http://eudml.org/doc/65778},
volume = {76},
year = {1954},
}

TY - JOUR
AU - Гейдельман, Р.М.
TI - Расслоение $k$-параметрических семейств $(k-1)$-мерных плоскостей
JO - Matematiceskij sbornik
PY - 1954
PB - Tipogr. Lissnera i Sobko
VL - 76
IS - 3
SP - 499
EP - 524
LA - rus
KW - Differential geometry of special Lie groups
UR - http://eudml.org/doc/65778
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.